# SDR AALA20170523006

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 74,103 hours, 8,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Part number: 1060259001
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ISLE FIRST CLASS EMERGENCY LIGHTS FLICKER ON DURING TEST PROCEDURE. RECEIVED AND INSTALLED HARNESS REF ITEM NR 3 IN E-58 9647327. REMOVED AND REPLACED EPL HARNESS MPN 1060259-001 IAW AMM 25-25-11. OPS CHECKED NORMAL. THE AIRCRAFT WAS GROUNDED.
